Proper feedback compensators for a strictly proper plant by polynomial equations

Ferdinand KRAFFER, Frank Callier

Résultats de recherche: Contribution à un journal/une revueArticle

langue originaleAnglais
Pages (de - à)493-507
Nombre de pages15
journalInt. J. Applied Mathematics and Computer Science
Volume15
Numéro de publication4
étatPublié - 2005

Citer ceci

@article{97da3735c8b1477fa904c2bca0754b0a,
title = "Proper feedback compensators for a strictly proper plant by polynomial equations",
author = "Ferdinand KRAFFER and Frank Callier",
year = "2005",
language = "English",
volume = "15",
pages = "493--507",
journal = "Int. J. Applied Mathematics and Computer Science",
issn = "1641-876X",
publisher = "Walter de Gruyter GmbH",
number = "4",

}

Proper feedback compensators for a strictly proper plant by polynomial equations. / KRAFFER, Ferdinand; Callier, Frank.

Dans: Int. J. Applied Mathematics and Computer Science, Vol 15, Numéro 4, 2005, p. 493-507.

Résultats de recherche: Contribution à un journal/une revueArticle

TY - JOUR

T1 - Proper feedback compensators for a strictly proper plant by polynomial equations

AU - KRAFFER, Ferdinand

AU - Callier, Frank

PY - 2005

Y1 - 2005

M3 - Article

VL - 15

SP - 493

EP - 507

JO - Int. J. Applied Mathematics and Computer Science

JF - Int. J. Applied Mathematics and Computer Science

SN - 1641-876X

IS - 4

ER -